MathSciNet Relay Station
MathSciNet bibliographic data
MR662060 (83j:53042) 53C25 (53C55)
Whitt, Lee Quaternionic Kaehler manifolds. Trans. Amer. Math. Soc. 272 (1982), no. 2, 677–692.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement